Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Stopped PEP after 3 days
Jul 17, 2012

Stopped PEP after 4 days. Cheeks hollowed out. Have head-aches. Cheeks still hollow despite eating well. Does this mean I am positive. How soon can I take a test and which will be the best test for earliest detection?Thanks.

Response from Dr. Young

Hello,

Your symptoms are not indicative of HIV infection- indeed, it would not be expected that HIV to cause fat loss after only 4-7 days at all. If you're having persistent symptoms following your exposure and few days of treatment, you should definitely contact your healthcare provider.

It's recommended that you have HIV antibody testing at 1 and 3 months following your exposure.

Be well, BY



Previous
cant agree : truvada as PrEP
Next
low cd4 undetectable viral load

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement